Global existence and nonexistence results for a generalized Davey-Stewartson system
MetadataShow full item record
CitationBabaoğlu, C., Eden, A. & Erbay, S. (2004). Global existence and nonexistence results for a generalized Davey–Stewartson system. Journal of Physics A: Mathematical and General, 37(48), 11531-11546. doi:10.1088/0305-4470/37/48/002
We consider a system of three equations, which will be called generalized Davey-Stewartson equations, involving three coupled equations, two for the long waves and one for the short wave propagating in an infinite elastic medium. We classify the system according to the signs of the parameters. Conserved quantities related to mass, momentum and energy are derived as well as a specific instance of the so-called virial theorem. Using these conservation laws and the virial theorem both global existence and nonexistence results are established under different constraints on the parameters in the elliptic-elliptic-elliptic case.